# SDR DALA2024092709482

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: VT4773
- Part serial: 340
- Condition: Unserviceable
- Location: Zone 100
- Part time: 68,218 hours, 29,674 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON RESERVOIR INDICATOR BELLY FAIRING LOCATED BTW FR 47 /51 TO FR 52 LH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED RESERVOIR INDICATOR BELLY FAIRING UNSERVICEABLE CONDITION. (0578323)
